# SDR SWAA2021060816224

- Difficulty date: September 5, 2020
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N930WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36636
- Aircraft time: 38,883 hours, 23,372 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Plate
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR STRUCTURE SUPPORT PLATE BS540 BETWEEN RBL 24 TO RBL45 AT PASSENGER CABIN (1 EA) / REPLACED FLOOR STRUCTURE SUPPORT PLATE BS 540 BETWEEN RBL 24 TO RBL 45 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02
